Viscosity solutions of elliptic differential functional equations

Adrian Karpowicz

Abstract

n/a
Author Adrian Karpowicz IM
Adrian Karpowicz,,
- Institute of Mathematics
Journal seriesFunctional Differential Equations, ISSN 0793-1786
Issue year2016
Vol23
No1-2
Pages11-47
Publication size in sheets2.3
Keywords in Englishmaximum principle, viscosity solution, elliptic equations
URL http://functionaldifferentialequations.com/index.php/fde/article/download/621/596
Languageen angielski
LicenseJournal (articles only); published final; Other open licence; with publication
Score (nominal)5
ScoreMinisterial score = 0.0, 26-03-2018, ArticleFromJournal
Ministerial score (2013-2016) = 5.0, 26-03-2018, ArticleFromJournal - czasopismo zagraniczne spoza list
Citation count*0
Cite
Share Share

Get link to the record
msginfo.png


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back